# SDR QMLA2016032216027

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N405LN
- Make and model: Bell 412
- Aircraft serial: 33025
- Aircraft time: 17,837 hours
- Engine: Pwa PT6T3B
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 17,837 hours
- Component: Tailboom
- Component part number: 212030100111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SHIFT CHANGE, DURING PRE-FLIGHT OF ACFT NOTED A CRACK IN SKIN ON RT SIDE OF VERTICAL FIN IN THE SHAPE OF A BACKWARD C OF ABOUT 5 INCHES, AFTER MEASUREMENT POSSIBLY THROUGH 2 RIVET LOCATIONS.
